# SDR ASAA2016090618012

- Difficulty date: September 6, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,964 hours, 9,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 500A TO 500I.  ACFT GROUNDED. FABRICATED A NEW TRANSITION PANEL SECTION IAW SRM 53-00-53, INSTALLED IAW SRM 53-00-53 AND FINISH RESTORED IAW SOPM 20-41-02 AND  SRM 51-20-01. .
